# SDR GTIA000230

- Difficulty date: June 20, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING FORWARD SECTION INOPERATIVE.  REPAIRED BROKEN WIRE OPS CHECKS GOOD IAW DC9 MM 33-53-00.  (M)
